Excedrin Tension Headache Relief Caplets, Acetaminophen 500mg, Caffeine 65mg, Pain Reliever, Aspirin-Free, 100 Count

EXCEDRIN

Excedrin Tension Headache Relief Caplets, Acetaminophen 500mg, Caffeine 65mg, Pain Reliever, Aspirin-Free, 100 Count

$U2,167 $U3,612
Save 40% ($U1,445)
  • Order within 23 hours and 50 minutes to get between May 20 - May 26
  • Tracked Shipping on All Orders
  • 14-Day Returns
  • Secure Payments
  • 24/7 Customer Support
Buying Bulk?

Description

  • One bottle of 100 caplets of Excedrin Tension Headache Relief Caplets Without Aspirin for Head, Neck and Shoulder Pain Relief
  • Aspirin-free tension headache pain medicine that quickly relieves headaches and pain caused by tension and stress
  • Delivers muscle ache, shoulder and neck pain relief
  • Combines acetaminophen with caffeine to temporarily relieve pain caused by headaches and muscle aches
  • Contains a trusted formula that combines a pain reliever and an amplifier
  • Effectively relieves tension-type headaches in convenient caplet form
  • HSA and FSA eligible product


Excedrin Tension Headache Relief Caplets are a fast-acting, aspirin-free alternative that provides headache pain relief, neck pain relief and shoulder pain relief quickly. Combining acetaminophen with caffeine, this tension headache medicine delivers an effective formula with both a pain reliever and an amplifier to treat the headaches associated with neck and shoulder pain caused by tension and stress. These Excedrin tension headache caplets relieve minor pain caused by tension headaches and muscular aches. Get fast relief from your headache, neck and shoulder pain with this tension headache pain medicine.

Shipping and Returns

  • We offer tracked shipping on all orders. Tracking information will be shared as soon as the order is dispatched.
  • Please check the delivery estimate before adding a product to the cart. This is displayed for every product on the website.
  • Available shipping methods and charges will be displayed at the time of checkout, depending on your exact location.
  • All customers are entitled to a return window of 14 days, starting from the date of delivery of the product(s).
  • Customers are advised to read our return policy for details of the return process, eligibility, refunds as well as cancellations or exchanges.
  • In case of any issues or concerns about Shipping or Returns, please contact us and we will be happy to help.
Excedrin Tension Headache Relief Caplets, Acetaminophen 500mg, Caffeine 65mg, Pain Reliever, Aspirin-Free, 100 Count

Excedrin.

Excedrin Tension Headache Relief Caplets, Acetaminophen 5...

$U2,167 $U3,612
Save 40.0% ($U1,445)